# SDR DALA2016042703351

- Difficulty date: April 26, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED METALIZED COATED ON RUDDER SKIN. METALIZED COATED ON RUDDER SKIN WAS REPAIRED IAW SRA 092613-14 MA AND ACFT 0999, CARD 2000-8149-14, CREW 02 2371728.
